Loading [MathJax]/config/TeX-AMS_HTML.js

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

О монотонных и колеблющихся решениях обыкновенных дифференциальных уравнений высших порядков

Volume 37 / 1980

Т. А. Чантурия Annales Polonici Mathematici 37 (1980), 93-111 DOI: 10.4064/ap-37-1-93-111

Authors

  • Т. А. Чантурия

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image